# SDR COMA0010365

- Difficulty date: September 15, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 20,806 hours, 21,525 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Broken
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WARNING DURING TAKEOFF ROLL, AIRCRAFT RETURNED TO THE GATE.  REPLACED BROKEN MICRO-SWITCH ON THE LEFT POWER LEVER.
